Raúl Ures
Raúl Ures
Professor of Mathematics - SUSTC - China
Verified email at sustech.edu.cn
TitleCited byYear
Partial hyperbolicity and robust transitivity
LJ Díaz, ER Pujals, R Ures
Acta Mathematica 183 (1), 1-43, 1999
1621999
Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1D-center bundle
F Rodriguez Hertz, MA Rodriguez Hertz, R Ures
Inventiones mathematicae 172 (2), 353-381, 2008
1002008
A survey of partially hyperbolic dynamics. Partially hyperbolic dynamics, laminations, and Teichmüler flow. 35–87
FR Hertz, JR Hertz, R Ures
Fields Inst. Commun 51, 2007
84*2007
A non-dynamically coherent example on T3
FR Hertz, MAR Hertz, R Ures
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 33 (4), 1023-1032, 2016
75*2016
Minimality of strong stable and unstable foliations for partially hyperbolic diffeomorphisms
C Bonatti, LJ Díaz, R Ures
Journal of the Institute of Mathematics of Jussieu 1 (4), 513-541, 2002
632002
Intrinsic ergodicity of partially hyperbolic diffeomorphisms with a hyperbolic linear part
R Ures
Proceedings of the American Mathematical Society 140 (6), 1973-1985, 2012
502012
Maximizing measures for partially hyperbolic systems with compact center leaves
F Rodríguez Hertz, MA RODRIGUEZ HERTZ, A Tahzibi, R Ures
Ergodic Theory and Dynamical Systems 1 (1), 1-15, 2011
37*2011
Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center
K Burns, FR Hertz, MAR Hertz, A Talitskaya, R Ures
Discrete Contin. Dyn. Syst 22 (1-2), 75-88, 2008
372008
On the approximation of Hénon-like attractors by homoclinic tangencies
R Ures
Ergodic Theory and Dynamical Systems 15 (6), 1223-1229, 1995
351995
Tori with hyperbolic dynamics in 3-manifolds
FR Hertz, JR Hertz, R Ures
arXiv preprint arXiv:1011.3165, 2010
332010
New criteria for ergodicity and nonuniform hyperbolicity
F Rodriguez Hertz, R Hertz, A Tahzibi, R Ures
Duke Mathematical Journal 160 (3), 599-629, 2011
302011
Partial hyperbolicity and ergodicity in dimension three
FR Hertz, MA Hertz, R Ures
arXiv preprint math/0611787, 2006
302006
A criterion for ergodicity of non-uniformly hyperbolic diffeomorphisms
FR Hertz, MA Hertz, A Tahzibi, R Ures
arXiv preprint arXiv:0710.2353, 2007
242007
Abundance of hyperbolicity in the topology
R Ures
Annales scientifiques de l'Ecole normale supérieure 28 (6), 747-760, 1995
241995
Ergodicity and partial hyperbolicity on the 3-torus
A Hammerlindl, R Ures
arXiv preprint arXiv:1208.5660, 2012
20*2012
Some results on the integrability of the center bundle for partially hyperbolic diffeomorphisms
FR Hertz, MA Hertz, R Ures
arXiv preprint math/0609365, 2006
20*2006
Uniqueness of SRB Measures for Transitive Diffeomorphisms on Surfaces
F Rodriguez Hertz, MA Rodriguez Hertz, A Tahzibi, R Ures
Communications in Mathematical Physics 306 (1), 35-49, 2011
182011
Partially hyperbolic dynamics in dimension three
PD Carrasco, F Rodriguez-Hertz, J Rodriguez-Hertz, R Ures
Ergodic Theory and Dynamical Systems 38 (8), 2801-2837, 2018
16*2018
Creation of blenders in the conservative setting
FR Hertz, MAR Hertz, A Tahzibi, R Ures
Nonlinearity 23 (2), 211, 2010
162010
On existence and uniqueness of weak foliations in dimension 3
FR Hertz, MAR Hertz, R Ures
Contemp. Math 469, 303-316, 2008
122008
The system can't perform the operation now. Try again later.
Articles 1–20